# SDR SWAA2020061692048

- Difficulty date: June 14, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 26,544 hours, 11,466 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SLIDE REQS REPOSITIONING INSIDE COMPARTMENT.   REPOSITIONED THE DOOR SLIDE IAW MT 725-61-06.
